# SDR ASAA2015121914333

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,947 hours, 8,890 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM157995
- Condition: Leaking
- Location: Fuel System
- Part time: 28,947 hours, 8,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE LEAK CHECK FOR OTHER MAINTENANCE, FOUND FUEL SERVO LEAKING AT TOP SPLIT LINE.  ACFT GROUNDED.  REMOVED NR 2 ENGINE SERVO FUEL HEATER IAW AMM 73-11-07. INSTALLED REPLACEMENT, TESTED NR 2 ENGINE SERVO FUEL HEATER IAW AMM 73-11-07-400-801-F00 AND TESTED REF AMM 71-00-00-800-811-F00, TABLE 502.
